# SDR 2007UALA04540

- Difficulty date: November 3, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 30,551 hours, 11,684 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Elac2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELAC2 FAULTY-NFF.  REPLACED ELAC2 - ALL TESTS PASSED.
